# SDR UALA2009062301773

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 66,364 hours, 19,249 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 5551
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN STARTING RIGHT ENGINE STARTER SWT POPPED OUT OF GRND AND CB ENG RT START CONTROL POPPED.  REPLACED ENGINE START VALVE.  RAN ENGINE START VALVE OPERATES OK ENG RAN OK.
